Alert archive / Georgia / Severe Thunderstorm Warnings in 2023

Severe Thunderstorm Warning 202, NWS Atlanta, GA

June 14, 2023Henry County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jun 14, 2023, 2:43 PM EDT for Henry County, Georgia. It was in force for 47 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 14, 2023, 2:43 PM EDT (18:43 UTC)
Expired
Jun 14, 2023, 3:30 PM EDT
In force
47 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

County Henry County, GA

The radar

The Atlanta radar (KFFC), 42 km from the middle of the area, began a volume at 18:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 14, 2:48 PM EDTTSTM WND DMG1 Wsw Eagles Landing, GACorrects previous tstm wnd dmg report from 1 WSW Eagles Landing. Power line down near the intersection of Flippen Rd Chip Pl.
Jun 14, 3:05 PM EDTTSTM WND DMG2 Wsw Eagles Landing, GACorrects previous tstm wnd dmg report from 2 WSW Eagles Landing. Tree down on power line near the intersection of Jodeco Way and Noahs Ark Rd.
Jun 14, 3:08 PM EDTTSTM WND DMG1 N Mcdonough, GATree on road near the intersection of Kingston LN and Monarch Dr.
Jun 14, 3:10 PM EDTTSTM WND DMG2 Wsw Blacksville, GAHenry County EOC reports winds up to 65 mph and several thousand without power throughout the county.
Jun 14, 3:20 PM EDTTSTM WND DMG1 Sse Blacksville, GATree down on powerlines at intersection of Hwy 155 and hwy 42. Lanes blocked.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 6.7 hours before the alert went out and 36 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2023-06-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 299 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2023-06-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 78 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
299 J/kg
Mixed-layer CIN
-103 J/kg
Mixed-layer LCL
1039 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
78 m²/s²
0-3 km storm-relative helicity
132 m²/s²
Significant tornado parameter
0.1
Supercell composite
0.4

Open this sounding in Storm Lab

The text

As transmitted.

465 
WUUS52 KFFC 141843
SVRFFC
GAC151-141930-
/O.NEW.KFFC.SV.W.0202.230614T1843Z-230614T1930Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
243 PM EDT Wed Jun 14 2023

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Henry County in north central Georgia...

* Until 330 PM EDT.

* At 243 PM EDT, a severe thunderstorm was located near Flippen, or
  near McDonough, moving east at 40 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  McDonough, Stockbridge, Hampton, Lovejoy, Locust Grove,
  Blacksville, Luella, Ola, Flippen and Eagles Landing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3343 8432 3344 8429 3355 8427 3346 8393
      3345 8392 3340 8398 3339 8397 3337 8400
      3336 8403 3333 8404 3331 8406 3332 8407
      3330 8407 3330 8410 3332 8415 3334 8415
      3334 8418 3341 8433
TIME...MOT...LOC 1843Z 291DEG 34KT 3344 8423 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
1 follow-up statement
572 
WWUS52 KFFC 141922
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
322 PM EDT Wed Jun 14 2023

GAC151-141932-
/O.EXP.KFFC.SV.W.0202.000000T0000Z-230614T1930Z/
Henry GA-
322 PM EDT Wed Jun 14 2023

...THE SEVERE THUNDERSTORM WARNING FOR HENRY COUNTY WILL EXPIRE AT
330 PM EDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.

LAT...LON 3343 8432 3344 8429 3355 8427 3346 8393
      3345 8392 3340 8398 3339 8397 3337 8400
      3336 8403 3333 8404 3331 8406 3332 8407
      3330 8407 3330 8410 3332 8415 3334 8415
      3334 8418 3341 8433
TIME...MOT...LOC 1922Z 291DEG 34KT 3331 8382 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 14, 11:27 AM EDT, 3 hours 16 minutes earlier.

Area forecast discussion, Jun 14, 11:27 AM EDT, 3 hours 16 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
1127 AM EDT Wed Jun 14 2023

...Morning Update...

.UPDATE...
Issued at 1049 AM EDT Wed Jun 14 2023

It's already proven to be a fairly active morning mainly across
the southern half of the forecast area. Certainly a tough forecast
going forward as the environment from this mornings storms have
altered the environment and may have impacts as far as timing/intensity
of the next round of storms later this afternoon. For the next
few hours scattered showers and thunderstorms can be expected,
though we will be closely monitoring the environment and the
developing storms across Central Alabama that will be moving
towards the area. The big question will be if the environment is
able to recover from this morning's activity. If so, severe
parameters in terms of lapse rates, instability, LL flow/moisture,
etc. will all support damaging winds, large hail, and a few
tornadoes with any storms that tap into that fuel.

A few notes about the current environment...

Latest satellite imagery is starting to show some clearing, as
storms in our area push south and east. Any clearing will aid in
priming the environment for the development of severe storms this
afternoon.

A stationary boundary is currently draped across Central AL back
up through north-central GA. This boundary will further aid in
storm development this afternoon particularly along and south
of the boundary.

Compared to previous forecasts, the tornado threat is certainly
not out of the question. Enhanced low level shear and increased
storm relative helicity in the vicinity of the boundary could
favor rotating storms capable of producing tornadoes.

Still emphasizing heavy rainfall and flooding potential especially
for south-central GA. A Flood Watch will remain in effect through
Thursday evening to account for the waves of showers and storms
expected today.

&&

.SHORT TERM...
(Today through Thursday)
Issued at 359 AM EDT Wed Jun 14 2023

Today and tomorrow will be a wash, rinse, repeat type of forecast
with the next few days seeing a conveyor belt of rain showers and
severe thunder storms across Georgia.

Today shortwaves riding through the main flow aloft will lead to
episodes of severe convection near the stalled frontal boundary that
has been over and near our area the past few days. Unfortunely these
shortwave disturbances are subtle and difficult to spot in the model
data. So while we know the atmosphere is primed for isolated to
scattered severe storms today, determining the timing and exact
placement remains difficult.

If the CAMs are to believed (HRRR seems to have verified better than
some of the others this morning), scattered showers and storms will
evolve into a small complex in the next few hours and move east
across southcentral GA this morning. Abnormally strong deep layer
shear, high instability (SBCAPEs 1000-1500 J/kg),steep lapse rates
aloft, ample low level shear values and 0-1 km SRH ranging from 150-
200 m2/s2 and STPs of 4 will likely result in severe storms
containing large hail and damaging winds with the potential for an
isolated, brief tornado along with heavy rainfall.

During the late afternoon assuming the atmosphere can recover from
this mornings activity and diurnal destabilization can occur widely
scattered, strong to severe storms will once again develop. For this
round of activity our aforementioned the boundary is anticipated to
be settled across our central/southcentral zones. This will open the
door for storms to impact areas along I20. Once again abnormally
strong and high severe parameters will result in severe storms
containing large hail, damaging winds and the potential for an
isolated, brief tornado along with heavy rainfall.

Tonight into early tomorrow morning another potential round of
impactful rain showers and thunderstorms slides into our area from
the west. This activity will be hinged upon where our meandering
surface boundary stalls and how the evening activity evolves. For
now will note that should this activity develop as the short term
guidance has been indicating then damaging wind gusts will be the
main impact. These scattered showers and storms will once again
evolve into a small complex moving east across southcentral GA as
early as 05Z tomorrow. For now the HRRR remains the most bullish on
this activity and illustrates a bowing segment moving through areas
from ATL south to our TAE border. Will not bite on this just yet,
but it is something that bears watching.

All of the above thinking has been highlighted by the SPC Day 1
Outlook, which outlines areas south of a line from Harris county to
Macon county and west of Dooly and Crisp county to the AL border
within a a Moderate Risk (4 out of 5). Areas south of a line from
Troup county to Emanuel county under an Enhanced Risk (3 out of 5)
and the rest of central and north GA in a Slight Risk (2 out 5).

Unfortunely, things do not end here...we still have hydrology to
contend with. Over the next several days high rainfall amounts will
impact southcentral GA. A flood watch has been issued and details
regarding this can be found in the hydrology discussion below.

28

&&

.LONG TERM...
(Thursday night through Tuesday)
Issued at 359 AM EDT Wed Jun 14 2023

The long term forecast remains on track from what was earlier
forecasted.

Will preface the discussion with the following...the weather
scenarios for Thursday and Friday are highly dependent on what
transpires Wednesday and Wednesday night. The meandering surface
boundary across the southeast and the evolving upper level pattern
has contributed to the increasing uncertainty as far as the extended
forecast goes (essentially 36 hrs and beyond).

Caveats:
- the location of the surface boundary will determine rainfall
amounts and severe potential. The farther south the boundary stays
the less rainfall and lower severe threat for areas north of the
boundary.
- Will we stay in more zonal flow aloft or will the deepening trough
over the Great Lakes/northeast states make for a quicker departure
pushing the surface boundary out of the area sooner.
- Any remnant boundaries, clearing, or mesoscale details (likely not
known until the day of) could contribute to ongoing or diminishing
convective activity as we head into Thursday and even Friday.

Definitely an evolving situation and a lot of forecast questions to
mull over in the coming days. Nevertheless, it will certainly be an
active week for portions of the southeast and for us here in Georgia.
Still want to emphasize the growing potential for locally heavy
rainfall and flash flooding through the end of the week. By the time
we reach late week many areas will have already received roughly 1
to 4" of rainfall with locally higher amounts. Any additional
rainfall through the weekend could pose flooding concerns.

Compared to the previous long-term discussion, it does look like
more coverage of showers and storms can be expected for Thursday as
the main trough is still slowly churning eastward. Additionally, one
last impulse looks to swing through the mid-level flow, aided by an
upper jet max, prompting another round of showers and storms during
the late afternoon and evening across south-central Georgia. The
Storm Prediction Center (SPC) has a marginal risk (1 of 5) that is
just outside of our forecast area across far southern Georgia but
wouldn't be surprised if this were lifted slightly northward to
include some of our southern most counties. Though again this will
be dependent on how things evolve Wednesday evening and where that
boundary ends up.

By Friday, flow aloft starts to transition to more out of the
northwesterly as the upper trough finally rounds the bend and lifts
northeast and ridging becomes more amplified across the Central
CONUS. With low-level moisture still being present at this time the
change in the upper level pattern favors more diurnally driven
convection in the afternoon and evening hours through the weekend.
By early  next week guidance begins to diverge as far as the
evolution of the upper level pattern. Though by sometime late
weekend/early next week deterministic guidance is hinting at another
system developing across the western CONUS and translating towards
the Ohio/TN Valley Regions. So more rain may be on tap for Georgia
next week.

Gradual warming trend expected through the long term, with low to
mid 80s on Thursday warming to the upper 80s/low 90s by Friday and
continuing through the weekend. Low temperatures forecast to be in
the 60s to low 70s.

07

&&

.AVIATION...
(12Z TAFS)
Issued at 720 AM EDT Wed Jun 14 2023

Active forecast period expected across the entire ZTL air space
today. Multiple small impulses within the atmosphere will make
the TAF period very uncertain. These impluses will aid in sporadic
VCSH at the north metro sites all day with SHRA/TSRA at KMCN and
KCSG. Short term guidance suggests that best estimated timing for
TSRA at ATL will be between 19-21Z with another round early
tomorrow morning. CIGs will also be a mixed bag today, but mostly
low-VFR/MVFR outside of convection. SW winds will remain in place
and between 07-14 kts.

//ATL Confidence...12Z Update...
Medium on all elements.

28

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          64  83  65  89 /  50  50  20  10
Atlanta         67  81  66  88 /  40  70  20  20
Blairsville     57  80  58  83 /  30  40  10  20
Cartersville    64  83  63  89 /  50  60  20  20
Columbus        67  83  67  88 /  70  90  40  40
Gainesville     64  83  65  88 /  40  50  20  10
Macon           67  82  66  89 /  60  80  40  30
Rome            64  85  65  91 /  40  60  20  20
Peachtree City  64  82  63  88 /  50  80  20  30
Vidalia         71  85  69  90 /  70  90  50  30

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Flood Watch through Thursday evening for GAZ066>072-078>083-
089>096-102>110.

&&

SHORT TERM...28
LONG TERM....07
AVIATION...28
Hazardous weather outlook, Jun 14, 12:28 PM EDT, 2 hours 15 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
1228 PM EDT Wed Jun 14 2023

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-151630-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
1228 PM EDT Wed Jun 14 2023

This Hazardous Weather Outlook is for portions of North and
Central Georgia.

.DAY ONE...This Afternoon and Tonight...

A Tornado Watch is in effect for portions of west-central Georgia
until 7 PM EDT.

Numerous showers and thunderstorms are forecast for portions of
central Georgia this afternoon and evening with the main risks
being large hail over an inch in diameter, damaging wind gusts,
frequent lightning, isolated tornadoes and heavy rainfall.
Tornadoes will also be possible this afternoon, most likely across
west-central Georgia. Locally heavy rainfall could lead to
flooding concerns, and a Flood Watch remains in effect for
portions of central Georgia.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday...

Thursday morning...numerous showers and thunderstorms are
forecast for portions of central Georgia with the main risks
being damaging wind gusts, frequent lightning, isolated tornadoes,
hail, and heavy rainfall. A moderate risk for severe weather is
in place for portions of far west-central Georgia near Columbus
overnight.

A Flood Watch will remain in effect for portions of central
Georgia through Thursday evening.

Friday through Monday...scattered to numerous thunderstorms are
expected each day. Storms will be capable of producing damaging
wind gusts, localized flooding, frequent lightning and hail.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested but spotters are encouraged
to submit reports of severe weather through the web by going to
weather.gov/atlanta.  Please relay any information about observed
severe weather to the NWS while following all local, state, and
CDC guidelines.

In the hours before

Local storm report, Jun 14, 11:45 AM EDT, 2 hours 58 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
1145 AM EDT Wed Jun 14 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0830 AM     Tstm Wnd Dmg     1 ESE Brantley          32.37N 84.54W
06/14/2023                   Marion             GA   911 Call Center

            Tree down on HWY 41 near Brantley Road.

&&

KAL
Local storm report, Jun 14, 11:58 AM EDT, 2 hours 45 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
1158 AM EDT Wed Jun 14 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0844 AM     Tstm Wnd Dmg     4 SSW Eastman           32.15N 83.20W
06/14/2023                   Dodge              GA   Emergency Mngr

            Tree and power lines down on Abbeville
            Highway near Piney Grove Church.

&&

KAL
Local storm report, Jun 14, 2:25 PM EDT, 18 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
225 PM EDT Wed Jun 14 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0215 PM     Tstm Wnd Dmg     1 ENE Harrisonville     33.18N 84.97W
06/14/2023                   Troup              GA   Trained Spotter

            Tree down on Hammett Road near Highway 54.

&&
Local storm report, Jun 14, 2:27 PM EDT, 16 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
227 PM EDT Wed Jun 14 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0215 PM     Hail             1 ENE Harrisonville     33.18N 84.97W
06/14/2023  U1.00 inch       Troup              GA   Trained Spotter

            Quarter sized hail reported on Hammett Road
            near HWY 54.

&&

KAL
Local storm report, Jun 14, 2:31 PM EDT, 12 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
231 PM EDT Wed Jun 14 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0215 PM     Hail             Grantville              33.23N 84.83W
06/14/2023  E1.00 inch       Coweta             GA   Public

            1 inch hail reported by public near HWY 29
            in Grantville.

&&

KAL
Local storm report, Jun 14, 2:33 PM EDT, 10 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
233 PM EDT Wed Jun 14 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0225 PM     Hail             Hogansville             33.17N 84.91W
06/14/2023  E1.00 inch       Troup              GA   Emergency Mngr

            Quarter sized hail reported by emergency
            manager in Hogansville.

&&

KAL

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 14, 3:47 AM EDTFlood WatchFFCBibb, Bleckley, Chattahoochee, Crawford, Crisp, Dodge and 24 more39 hr
Jun 14, 4:38 AM EDTSpecial Weather StatementFFCTroup37 min
Jun 14, 5:11 AM EDTSpecial Weather StatementFFCHarris, Muscogee34 min
Jun 14, 5:14 AM EDTSpecial Weather StatementFFCPike31 min
Jun 14, 5:46 AM EDTSpecial Weather StatementFFCHarris, Muscogee29 min
Jun 14, 5:54 AM EDTSpecial Weather StatementFFCHarris, Troup36 min
Jun 14, 6:05 AM EDTSpecial Weather StatementFFCSchley25 min
Jun 14, 6:15 AM EDTSpecial Weather StatementFFCMuscogee30 min
Jun 14, 6:29 AM EDTSpecial Weather StatementFFCHarris31 min
Jun 14, 6:43 AM EDTSpecial Weather StatementFFCHarris32 min
Jun 14, 6:46 AM EDTSpecial Weather StatementFFCMarion29 min
Jun 14, 6:49 AM EDTSpecial Weather StatementFFCMuscogee26 min
Jun 14, 6:56 AM EDTSpecial Weather StatementFFCMacon, Taylor19 min
Jun 14, 7:12 AM EDTSpecial Weather StatementFFCHouston, Macon, Marion, Muscogee, Peach, Taylor33 min
Jun 14, 7:43 AM EDTSpecial Weather StatementFFCChattahoochee, Houston, Macon, Marion, Muscogee, Peach and 2 more47 min
Jun 14, 8:08 AM EDTSpecial Weather StatementFFCBleckley, Dooly, Pulaski37 min
Jun 14, 8:19 AM EDTSevere Thunderstorm WarningFFCCrisp, Dooly, Pulaski, Sumter, Wilcox30 min
Jun 14, 8:44 AM EDTFlash Flood WarningFFCHarris, Muscogee3 hr
Jun 14, 8:44 AM EDTSevere Thunderstorm WarningFFCDodge, Laurens, Telfair, Wheeler, Wilcox31 min
Jun 14, 8:48 AM EDTTornado WarningFFCDodge, Laurens, Telfair, Wheeler27 min
Jun 14, 8:51 AM EDTSpecial Weather StatementFFCWilcox24 min
Jun 14, 9:15 AM EDTSevere Thunderstorm WarningFFCLaurens, Montgomery, Toombs, Treutlen, Wheeler30 min
Jun 14, 9:17 AM EDTSpecial Weather StatementFFCTelfair28 min
Jun 14, 9:24 AM EDTSpecial Weather StatementFFCPeach, Taylor51 min
Jun 14, 9:40 AM EDTSevere Thunderstorm WarningFFCHouston, Peach22 min
Jun 14, 9:45 AM EDTSpecial Weather StatementFFCMontgomery, Toombs30 min
Jun 14, 9:58 AM EDTSpecial Weather StatementFFCBleckley, Twiggs32 min
Jun 14, 10:10 AM EDTSpecial Weather StatementFFCDooly35 min
Jun 14, 10:40 AM EDTSpecial Weather StatementFFCWilcox35 min
Jun 14, 10:49 AM EDTSpecial Weather StatementFFCDodge26 min
Jun 14, 11:10 AM EDTSpecial Weather StatementFFCMontgomery, Telfair, Wheeler35 min
Jun 14, 12:46 PM EDTSevere Thunderstorm WarningFFCChattahoochee, Muscogee44 min
Jun 14, 1:00 PM EDTTornado WarningFFCChattahoochee, Stewart45 min
Jun 14, 1:02 PM EDTSevere Thunderstorm WarningFFCCarroll, Haralson32 min
Jun 14, 1:35 PM EDTSevere Thunderstorm WarningFFCChattahoochee, Marion, Schley, Stewart25 min
Jun 14, 2:00 PM EDTSevere Thunderstorm WarningFFCHeard, Troup33 min
Jun 14, 2:16 PM EDTSevere Thunderstorm WarningFFCCoweta, Meriwether, Troup31 min
Jun 14, 2:53 PM EDTSevere Thunderstorm WarningFFCClayton, Fayette, Henry, Spalding37 min
Jun 14, 3:02 PM EDTSevere Thunderstorm WarningFFCButts, Henry, Newton, Spalding43 min
Jun 14, 3:41 PM EDTTornado WarningFFCCrisp, Wilcox49 min
Jun 14, 3:54 PM EDTSevere Thunderstorm WarningFFCCarroll, Coweta, Heard, Meriwether, Troup51 min
Jun 14, 4:15 PM EDTTornado WarningFFCTelfair, Wilcox45 min
Jun 14, 4:47 PM EDTSevere Thunderstorm WarningFFCLaurens, Montgomery, Treutlen, Wheeler31 min
Jun 14, 5:17 PM EDTSevere Thunderstorm WarningFFCHouston, Twiggs43 min
Jun 14, 5:18 PM EDTSpecial Weather StatementFFCStewart, Sumter, Webster27 min
Jun 14, 5:23 PM EDTSpecial Weather StatementFFCTalbot37 min
Jun 14, 5:45 PM EDTSpecial Weather StatementFFCSumter, Webster30 min
Jun 14, 5:48 PM EDTSpecial Weather StatementFFCTaylor27 min
Jun 14, 6:42 PM EDTSpecial Weather StatementFFCLaurens, Treutlen33 min
Jun 14, 7:07 PM EDTSpecial Weather StatementFFCToombs23 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2023Every severe thunderstorm warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.